# SDR RMXA051920099120

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N145MC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9120
- Aircraft time: 1,201 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Part number: B535M2097201
- Condition: Cracked
- Location: Tailboom
- Part time: 1,201 hours
- Component: Tailboom, Bolkms
- Component part number: B535M20000101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP , A 1 INCH LONG CRACK WAS DISCOVERED ON A DOUBLER LOCATED ON THE LT SIDE OF THE TAILBOOM AT THE VERTICAL FIN TO TAILBOOM JUNCTION.
